Jump to content

Photo

Accutane Confusion

accutane confusion unhappy mood swings agitated boyfriend help decision making

3 replies to this topic

#1 natureandguitar

natureandguitar

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 11-April 14

Posted 11 April 2014 - 03:03 PM

Hi everyone, 

I am currently starting my 4th month on Accutane and I can definitely notice myself getting agitated very easily and having very frequent mood swings which is not normal for me. This probably sounds a little weird to mention, but prior to Accutane, I was very happy with my boyfriend, but since then, I find myself getting annoyed with everything he does. But I'm also getting annoyed with things anyone does so I know it's not specifically him. It has got to the point of me being very unhappy though, and very much considering breaking up with him. I really don't know if it is Accutane making me feel this way. I know that if I broke up with him now I would feel relieved, but when I'm done Accutane I'm worried I will regret it. 

I'm wondering if anyone else has been in a situation like this, where the Accutane is affecting their decision making and if they have any advice on how to deal with this. I don't want to regret something but I am not very happy right now. I don't know what to do or if Accutane is behind any of these feelings.

Help! Thank-you! 



#2 Lilly75

Lilly75

    Veteran Member

  • Moderators
  • Posts & Likes
    Posts: 1,438
    Likes: 454
About Me
  • Gender:Female
  • Location:Australia
  • Joined: 01-April 12

Achievements

     

Posted 11 April 2014 - 09:36 PM

Topic moved to prescription acne medications forum 



#3 SSMichael

SSMichael

    New Member

  • Members
  • Posts & Likes
    Posts: 5
    Likes: 0
About Me
  • Joined: 10-February 14

Posted 12 April 2014 - 04:23 PM

Hi natureandguitar;

 

Could be a number of things causing these changes in mood. I've found the side effects of accutane act as a constant reminder about my spots - so I'm constantly thinking about my skin and that makes me agitated! 

 

It's hardly a secret that there are cases of accutane causing depression and - while there is no scientific basis - it's important to check with your doc. if you're getting unusual mood swings in case it is an early sign of something unpleasant.

 

Lastly: don't forget you can take a break from accutane! I've spoken with my doc. about it, and he says there are no problems with taking time of accutane. It might slow the results but it won't do any harm. The drugs are not like antibiotics where you need to complete a course. So you could try taking a month off and seeing if your mood improves! If it does, the accutane is causing the problem and you should consider ending the course.

 

Hope this helped;

Michael



#4 oli girl

oli girl

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,679
    Likes: 108
About Me
  • Gender:Female
  • Location:USA
  • Joined: 16-March 09

Posted 13 April 2014 - 07:19 PM

Accutane has been shown to effect the frontal lobe of the brain! If you are having these issues and feeling this way stop the medication and call your doctor! Accutane is no joke




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users